Femoral nerve palsy due to anticoagulant induced retroperitoneal hematoma

1Citations
Citations of this article
11Readers
Mendeley users who have this article in their library.

Abstract

A forty-one-year-old man who, sought evaluation for a sudden hip flexion contracture and groin pain with a history of mechanical mitral valve replacement, had been misdiagnosed and treated as having lumbar discopathy for two days. This patient finally was diagnosed with compressive femoral neuropathy due to warfarin-induced retroperitoneal hematoma and successfully managed nonoperatively. This case is reported in order to draw attention to this rare presentation.

Cite

CITATION STYLE

APA

Gurbuz, O., Ercan, A., Kumtepe, G., Karal, I. H., Velioglu, Y., & Ener, S. (2014). Femoral nerve palsy due to anticoagulant induced retroperitoneal hematoma. Case Reports in Medicine, 2014. https://doi.org/10.1155/2014/450750

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free